# SDR 96ZZZX6008

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732LR
- Make and model: Cessna T210M
- Aircraft serial: 21061601
- Engine: Cont TSIO520R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: 646778
- Condition: Failed
- Location: Eng
- Part time: 1,633 hours
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

ENGINE OPERATED 233 HOURS OVER MFG RECOMMENDED OVERHAUL TIME OF 1400 HRS.  REF SB NR M91-8, 10JULY91.  CONNECTING ROD FAILED IN NORMAL CRUISE AT 8,000 FEET ALTITUDE.  ENGINE HAD A 100 HR INSPECTION WITHIN PREVIOUS 25 HRS OF OPERATION.  COMPRESSION REPORTED 72/80 ALL CYLINDERS.  NOTE:  ENGINE HAD A PROP STRIKE IN EARLY LIFE.
